# SDR ASAA2016102718574

- Difficulty date: October 27, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55052
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE HAS CORROSION BS 967 BETWEEN LBL 10 AND RBL 04.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-70-51.  REPAIRED IAW SRM 53-00-51-2R-1.
